# SDR VNAA2019020531101

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 37,571 hours, 27,636 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO CLT THE CREW RECIEVED A HYD SYSTEM 2B PUMP MESSAGE. THEY DID A GO AROUND AND PUT THE GEAR DOWN AND RECIEVED A HYD SYSTEM 2B LOW MESSAGE. MX TROUBLESHOT AND FOUND THE HYDRAULIC LINE FROM THE PUMP TO THE FILTER TO BE BROKEN. MX REPLACED THE LINE AND PERFORMED OPS AND LEAK CHECKS WITH NO FURTHER DEFECTS.
